# SDR 2005UALA00314

- Difficulty date: April 7, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 28,501 hours, 10,486 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STATION 440 TO 475, STRINGER 16L TO 17L. DAMAGE CAUSED BY CONTACT WITH GROUND EQUIPMENT. DAMAGE SKIN WAS CUTOUT AND DOUBLER REPAIR INSTALLED.
